# SDR 9518356608

- Difficulty date: November 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608US
- Make and model: Boeing 747151
- Aircraft serial: 19785
- Engine: Pwa JT9D7A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7480005
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 9,419 hours
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, THE NR 1 ENGINE SLOW TO RESPOND AS THROTTLE WAS ADVANCED.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  REPLACED THE FUEL PUMP, FUEL CONTROL, PERFORMED ENGINE RUNUP AND TEST WAS NORMAL.
